# SDR FDEA202104190952

- Difficulty date: April 19, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 110,120 hours, 22,651 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL - LEFT HAND TRUNNION STATION 584 AREA  FOUND WITH   CRACK PROPAGATION. NOSE LANDING GEAR WHEEL WELL - LEFT HAND TRUNNION STATION 584 AREA  REPAIR   CARRIED OUT AS PER EA 1-5340-T0301502 B P3 TITLE : FUSELAGE - ATTACH FITTINGS - LH NLG   TRUNNION FITTING SRM REPAIR EXCEPT WITH 2 EXTRA  FASTENER HOLES OUTSIDE PITCH AND  AND ED LIMITS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
